MAUDE Adverse Event Report: SYNTHES GMBH INSRT HANDLE FOR 4.5 VA-LCP CONDYLAR PL; CONDYLAR PLATE FIXATION IMPLANT

SYNTHES GMBH INSRT HANDLE FOR 4.5 VA-LCP CONDYLAR PL; CONDYLAR PLATE FIXATION IMPLANT
Catalog Number 03.231.001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the aiming arm for 4.5 va curved condylar set was not lining up with the plate.There was no surgical delay.Procedure was successfully completed.There was no patient consequences.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Added: d10.H3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance.No cosmetic damage were observed.A dimensional inspection was performed and met specifications.A partial functional evaluation was performed since the plate and the locking nut were not returned.The inserter handle was insert in the aim arm and locked using the coupling bold without issues.Additionally, the locking bold slid properly over the insertion handle, but due to the missing nut, it could not be locked.Therefore, the reported condition cannot be replicated.The overall complaint was not confirmed as the observed condition of the insrt handle for 4.5 va-lcp condylar pl would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: part# 03.231.001.Lot # 8286265.Manufacturing site: werk hagendorf.Supplier: na.Release to warehouse date: 26 mar 2013.Expiration date: na.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
INSRT HANDLE FOR 4.5 VA-LCP CONDYLAR PL
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf CO 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22066335
Report Number8030965-2025-05109
Device Sequence Number21008110
Product Code JDP
UDI-Device Identifier10886982077288
UDI-Public(01)10886982077288(10)8286265
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.231.001
Device Lot Number8286265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/22/2025
06/27/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date05/22/2025
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM ARM FOR 4.5 VA-LCP CRVD COND PL/RT; CONNECT-BOLT F/AIMING ARM F/PERIARTI-AIM; INTERLCKNG BOLT 4.5 VA COND INSERTN HNDL; NUT INTRLCK BOLT VA LCP COND INSRTN HNDL; UNK - PLATES: TRAUMA
Patient SexUnknown